# SDR IXKA9700062

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHITE CAP LOOSE AND LIGHT ASSEMBLY MISSING AT ROW 6C.  REPLACED CAP AND LIGHT ASSEMBLY AT ROW 6C.  (M)
